# SDR DALA2021032301724

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 63,541 hours, 24,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7570711) DURING INSPECTION FOUND LEFT AFT OVERWING EM EXIT LIGHT INOPERATIVE. TROUBLESHOOT FOUND CHARGER BAD. REMOVED AND REPLACED CHARGER. OPS CHK GOOD.
